# SDR SWIA200312420

- Difficulty date: September 14, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 25,264 hours, 22,019 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 102
- Condition: Malfunctioned
- Location: Spoilerons
- Part time: 8,298 hours, 6,770 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON STATUS MSG WHEN RIGHT SPOILERON FULLY DEPLOYED.  IF LEFT UP FOR SEVERAL SECONDS, INBOARD GROUND SPOILER FAULT FOLLOWS.  ROLL DISCONNECT CREATES A SPOILERON CAUTION MSG WHEN RIGHT SPOILERON DEPLOYED.REMOVED AND REPLACED NR 2 SECU IAW MM 27-61-05.  OPS CHECK GOOD.
